JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON THE MEAN VALUES OF THE HOMOGENEOUS DEDEKIND SUMS AND COCHRANE SUMS IN SHORT INTERVALS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON THE MEAN VALUES OF THE HOMOGENEOUS DEDEKIND SUMS AND COCHRANE SUMS IN SHORT INTERVALS
Liu, Huaning;
  PDF(new window)
 Abstract
In this paper, we study the mean values of the homogeneous Dedekind sums and Cochrane sums in short intervals , and give some asymptotic formulae by using the mean values of the Dirichlet L-functions.
 Keywords
Dedeking sums;Cochrane sums;homogeneous;mean values;
 Language
English
 Cited by
1.
MEAN VALUES OF THE HOMOGENEOUS DEDEKIND SUMS,;;

Korean Journal of Mathematics, 2015. vol.23. 4, pp.571-590 crossref(new window)
1.
MEAN VALUES OF THE HOMOGENEOUS DEDEKIND SUMS, Korean Journal of Mathematics, 2015, 23, 4, 571  crossref(new windwow)
 References
1.
T. M. Apostol, Modular functions and Dirichlet series in number theory, Graduate Texts in Mathematics, No. 41. Springer-Verlag, New York-Heidelberg, 1976

2.
B. C. Berndt, Classical theorems on quadratic residues, Enseignement Math. (2) 22 (1976), no. 3-4, 261-304

3.
J. B. Conrey, E. Fransen, R. Klein, and C. Scott, Mean values of Dedekind sums, J. Number Theory 56 (1996), no. 2, 214-226 crossref(new window)

4.
R. R. Hall and M. N. Huxley, Dedekind sums and continued fractions, Acta Arith. 63 (1993), no. 1, 79-90

5.
C. Jia, On the mean value of Dedekind sums, J. Number Theory 87 (2001), no. 2, 173-188 crossref(new window)

6.
G. Polya, Uber die verteilung der quadratischen reste and nicht-reste, Gottingen Nachrichten (1918), 21-29

7.
H. Rademacher and E. Grosswald, Dedekind sums, The Carus Mathematical Mono-graphs, No. 16. The Mathematical Association of America, Washington, D.C., 1972

8.
H. Walum, An exact formula for an average of L-series, Illinois J. Math. 26 (1982), no. 1, 1-3

9.
W. Zhang, On the mean values of Dedekind sums, J. Theor. Nombres Bordeaux 8 (1996), no. 2, 429-442 crossref(new window)

10.
W. Zhang and Y. Yi, On the upper bound estimate of Cochrane sums, Soochow J. Math. 28 (2002), no. 3, 297-304

11.
Z. Zheng, The Petersson-Knopp identity for the homogeneous Dedekind sums, J. Num-ber Theory 57 (1996), no. 2, 223-230 crossref(new window)